WRIGHTS LANE SYNTHES USA PRODUCTS LLC ACIS IMPLANT LORDOTIC/STANDARD 8MM HEIGHT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Back to Search Results |
| Model Number |
08.843.008 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient¿s height reported as 64 inches.Additional patient identifier reported as (b)(6).Date of postoperative pain development is unknown.Device has not been reported as explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter address and phone number were not available for reporting.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient underwent an anterior cervical discectomy and fusion (acdf) procedure using vivigen cellular bone matrix at the c5-c7 levels on (b)(6) 2017, where the patient was implanted with a vectra plate, two spacers with central lumen, a vivigen pouch and a distractor pin.Post-operatively, on (b)(6) 2018, the patient had a fall in shower that resulted in headache, hip pain, and small laceration.On (b)(6) 2018, the patient presented again with hip pain.Concomitant device reported: unk - biologic tissue matrix: vivigen (part # unknown, lot unknown, quantity 1); distractor pin 12mm (part # 02.600.022, lot # unknown, quantity 1).This report is for one (1) acis implant lordotic/standard.This is report 2 of 4 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.